$G$-asymptotic behavior of operators and averaging in the mechanics of multiphase media
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1985), pp. 66-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_10_a7,
author = {A. N. Salamatin},
title = {$G$-asymptotic behavior of operators and averaging in the mechanics of multiphase media},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {66--70},
year = {1985},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_10_a7/}
}
A. N. Salamatin. $G$-asymptotic behavior of operators and averaging in the mechanics of multiphase media. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1985), pp. 66-70. http://geodesic.mathdoc.fr/item/IVM_1985_10_a7/